Well the title says it all. I've been to 4 or 5 different doctors (over the span of about 3 or 4 months) about this. None of which have diagnosed whatever I seem to have properly.
Almost every morning I wake up with bad stomach pains. Not sharp pains or pains specific to one area but a dull pain that tends to interfere with whatever I may be doing that day and has helped to screw with my attendance pertaining to both (school, sports). I have had diarrhea but this is not every day nor is it consistent and nor is it specific to what I ate that day/the day before. Many doctors have said "oh well it's a nervous stomach" or "could just be a virus" but I am seriously starting to doubt their thinking on the subject. I've looked on many stomach problem charts and my symptoms do not seem very specific to any one disease or illness. The main problems I have had not associated with my stomach include: Hot/cold feelings, cold feeling hands/feet, nervousness, nausea, cold/hot sweats, feeling "clamy", stomach "noises" and growling and I have been rather drained of energy for the past few months and I have had a decreased appetite. I have tried eating less sugary/salty snacks, and limiting the time when I actually do eat them (don't eat after 7 or 8 ect ect) I am not sure but could this in any way be a nervousness or stress related illness, or is that even possible? Thank you very much in advance and if you need me to specify anything just ask as I have not kept a formal "diary" of my sickness/symptoms. Thank you all as this stomach problem is not helping me forward my education as being at school whilst feeling like this is nearly impossible. Also if it is of any help I am 16 as I know some diseases/illnesses are only present among certain age groups.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?